# SDR ABXA9701161

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 590084161
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FOUND TO HAVE SEVERAL INTERNAL BEAMS CRACKED AT FORWARD AND AFT ENDS.  REPAIRED SERVICE DOOR IAW DC9 SRM 52-40-01.
